Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Vertical versus conical square functions

Authors: Pascal Auscher, Steve Hofmann and José-María Martell
Journal: Trans. Amer. Math. Soc. 364 (2012), 5469-5489
MSC (2010): Primary 42B25
Published electronically: May 29, 2012
MathSciNet review: 2931335
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the difference between vertical and conical square functions in the abstract and also in the specific case where the square functions come from an elliptic operator.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 42B25

Retrieve articles in all journals with MSC (2010): 42B25

Additional Information

Pascal Auscher
Affiliation: Laboratoire de Mathématiques, UMR 8628, Université Paris-Sud, Orsay F-91405; CNRS, Orsay, F-91405 France

Steve Hofmann
Affiliation: Department of Mathematics, University of Missouri, Columbia, Missouri 65211

José-María Martell
Affiliation: Instituto de Ciencias Matemáticas CSIC-UAM-UC3M-UCM, Consejo Superior de Investigaciones Científicas, C/ Nicolás Cabrera, 13-15, E-28049 Madrid, Spain

Keywords: Vertical square functions, conical square functions, extrapolation, elliptic operators
Received by editor(s): December 18, 2010
Published electronically: May 29, 2012
Additional Notes: Part of this work was carried out while the first author was visiting the Centre for Mathematics and its Applications, Australian National University, Canberra ACT 0200, Australia
The second author was partially supported by NSF grant number DMS 0801079.
The third author was supported by MEC Grant MTM2010-16518.
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society